An asymptotic simplex method for singularly perturbed linear programs

Jerzy Filar, Eitan Altman, Konstantin Avrachenkov

    Research output: Contribution to journalArticle

    11 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)295-307
    Number of pages13
    JournalOperations Research Letters
    Volume30
    Issue number5
    Publication statusPublished - 2002

    Cite this

    Filar, J., Altman, E., & Avrachenkov, K. (2002). An asymptotic simplex method for singularly perturbed linear programs. Operations Research Letters, 30(5), 295-307.